Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 307371, 7 pages
http://dx.doi.org/10.1155/2014/307371
Research Article

A New Approach for Solving Fractional Partial Differential Equations in the Sense of the Modified Riemann-Liouville Derivative

School of Science, Shandong University of Technology, Zibo, Shandong 255049, China

Received 26 June 2014; Accepted 2 September 2014; Published 11 November 2014

Academic Editor: Alessandro Palmeri

Copyright © 2014 Bin Zheng and Qinghua Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bin Zheng and Qinghua Feng, “A New Approach for Solving Fractional Partial Differential Equations in the Sense of the Modified Riemann-Liouville Derivative,” Mathematical Problems in Engineering, vol. 2014, Article ID 307371, 7 pages, 2014. doi:10.1155/2014/307371